# Important question about pheromones with meds

**URL:** <https://pheromonetalk.com/t/important-question-about-pheromones-with-meds/55736>\
**Category:** Men's Pheromone Advice & Field Reports\
**Created:** [June 1, 2012, 10:20am UTC](https://pheromonetalk.com/t/important-question-about-pheromones-with-meds/55736 "2012-06-01T10:20:36Z")\
**Posts on this page:** 2\
**Page:** 1

<div class="post-metadata">

**Author:** ![alex398](https://avatars.discourse-cdn.com/v4/letter/a/77aa72/32.png) [@alex398](https://pheromonetalk.com/u/alex398)\
**Post date:** [June 1, 2012, 10:20am UTC](https://pheromonetalk.com/t/important-question-about-pheromones-with-meds/55736/1 "2012-06-01T10:20:36Z")

</div>

Hi guys i was wondering if you could help me out and figure this out for me… In the past ive used alpha a314 oil, ammo and IS. Now it seems when i used these products while on my meds (seroquel abilify, and later paxil ,epival) it made me smell body odour more acutely. Now i know i heard you can reset your smell palette by whiffing cofee beans, i did this and it worked.

Ok now to the question, i know scientists or people that deal with chemicals and stuff that change your smell, reset there sense of smell practicly every day. So can i keep doing this(i havent used any [pheromone products](https://a314.com/shop/) in a few months and i was thinking of starting again ) with no problem? Also i wonder if every time id use a ad product it would affect my sense of smell every time or only sometimes.. anyway just thought id post this as ive been wanting to ask this for a longggg time.

Thanks!

---

<div class="post-metadata">

**Author:** ![tisha23](https://avatars.discourse-cdn.com/v4/letter/t/53a042/32.png) [@tisha23](https://pheromonetalk.com/u/tisha23)\
**Post date:** [June 1, 2012, 2:00pm UTC](https://pheromonetalk.com/t/important-question-about-pheromones-with-meds/55736/2 "2012-06-01T14:00:01Z")

</div>

> [@alex398](#):
>
> Hi guys i was wondering if you could help me out and figure this out for me… In the past ive used alpha a314 oil, ammo and IS. Now it seems when i used these products while on my meds (seroquel abilify, and later paxil ,epival) it made me smell body odour more acutely. Now i know i heard you can reset your smell palette by whiffing cofee beans, i did this and it worked.
> 
> Ok now to the question, i know scientists or people that deal with chemicals and stuff that change your smell, reset there sense of smell practicly every day. So can i keep doing this(i havent used any pheromone products in a few months and i was thinking of starting again ) with no problem? Also i wonder if every time id use a ad product it would affect my sense of smell every time or only sometimes.. anyway just thought id post this as ive been wanting to ask this for a longggg time.
> 
> Thanks!

From what your stating here if I understand you correctly its not the [pheromones](https://a314.com/) that cause your sensitivity to smell its the medications. You can just smell the pheromones better when your on meds. This is not unusual as certain meds are known to affect certain senses.

If your on the meds still you will probably still be sensitive to the smell of mones. By sensitive I mean more conscious of them. You will grow accustomed to the scent after a while just like any other scent we come across but if it really bugs you then you can reset your scent palate with coffee grounds or beans. However that wont take the sensitivity away, it just clears the scent palate so your get a more accurate scent.

Just like the taste buds, fine restaurants serve sorbet between courses sometimes to clear the taste palate so you can get the full and accurate flavor of the next course or like eating a saltine after brushing your teeth so your food doesn’t taste minty.

The coffee wont make you not smell the mones. You can use the coffee method as much as you want to reset though and it wont harm anything.

So again in my opinion from the way you explained it the scent sensitivity is to the mones not from the mones. Its from the meds. If your off them you should be fine.

Tisha
